# SDR AALA201709119019

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 37,609 hours, 17,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR COVERING ESCAPE ROPE CAPT SIDE FALLS OFF. REINSTALLED ESCAPE ROPE COVER ON CAPT'S SIDE.
